IJPAM: Volume 106, No. 2 (2016)

UNIQUE COMMON FIXED POINTS FOR GENERALIZED
CONTRACTIVE TYPE MAPPINGS IN $D_1$-SPACE

Yamin Wang$^1$, Linan Zhong$^2$
$^{1,2}$Department of Mathematics
Yanbian University
P.R. Yanji, 133000, P.R. CHINA
g


Abstract. In this paper we introduce a new notion, named as $D_1$-space, which is weak than $D$-metric space and $G$-metric space. Then several families of generalized contractive type mappings are defined on the $D_1$-space. We then obtain some theorems on the existence of unique common fixed points for these mappings which additionally satisfy the converse commuting condition.

Received: Ocotber 28, 2015

AMS Subject Classification: 54H25, 47H10

Key Words and Phrases: $D_1$-space, fixed point, converse commuting self-maps

Download paper from here.




DOI: 10.12732/ijpam.v106i2.18 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 2
Pages: 551 - 563


$D_1$-SPACE%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).